# SDR SWIA202054715

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,058 hours, 39,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, TRIED TO EXTEND FLAPS AT 190KTS, RECEIVED FLAPS FAIL CAUTION MESSAGE.  FLAPS FAILED AT 0 DEGREES.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22038403 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH AD AND AMOC APPROVAL LETTER BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM).  NOTE: IF THE LRU LOG MESSAGE INCLUDES JAM? AND THERE WAS AN OBVIOUS PHYSICAL OBSTRUCTION OF A FLAP PANEL, HINGE ARM OR BALLSCREW, AN INSPECTION OF THE AREA AND COMPONENTS AFFECTED SHOWS THAT NO DAMAGE TO COMPONENTS OR STRUCTURE RESULTED FROM THE OBSTRUCTION, AND THE FLAPS OPERATE NORMALLY, THE AIRCRAFT CAN BE RETURNED TO SERVICE WITH NO FURTHER ACTION.  IN THIS CASE, INCLUDE WORDING IN THE CORRECTIVE ACTION SIMILAR TO: FOUND SNOW PACKED IN FLAP WELLS, CLEARED SNOW AND INSPECTED AREA, NO DAMAGE NOTED.  OPERATED FLAPS WITH NO DEFECTS NOTED.  COMPLIED WITH IN ACCORDANCE WITH FIM AND AD.?  SEE ATTACHED CPS FOR WORK PERFORMED.  COMPLIED WITH SERIAL NUMBER 7595. "THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22038403 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH AD AND AMOC APPROVAL LE.
